JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Paranormed Type Fuzzy Real Valued Class of Sequences 2F(p)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 3,  2011, pp.345-352
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.3.345
 Title & Authors
On Paranormed Type Fuzzy Real Valued Class of Sequences 2F(p)
Sen, Mausumi; Roy, Santanu;
  PDF(new window)
 Abstract
In this article we introduce the fuzzy real valued double sequence spaces (p) where p = () is a double sequence of bounded strictly positive numbers. We study their different properties like completeness, solidness, symmetricity, convergence free etc. We prove some inclusion results also.
 Keywords
Fuzzy real valued double sequence;Solid;Monotone;Symmetric;Convergence free;Sequence algebra;
 Language
English
 Cited by
 References
1.
T. J. I'A Bromaich, An Introduction to the Theory of Infinite Series, Macmillan & Co. Ltd., New York, 1965.

2.
B. Choudhury, and B. C. Tripathy, On fuzzy real valued ${\ell}(p)^F$ sequence spaces, Proc International Conference, held at Salt Lake city, USA, during July 21-25(2005), 184-190.

3.
G. H. Hardy, On the convergence of certain multiple series, Proc. Camb Phil. Soc., 19(1917), 86-95.

4.
O. Kaleva and O. Kaleva, On fuzzy metric spaces, Fuzzy Sets and Systems, 12(1984), 215-229. crossref(new window)

5.
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33(1989), 123-126. crossref(new window)

6.
F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy real numbers, Math. Slovaca, 45(3)(1995), 269-273.

7.
B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian Journal of Pure and Applied Mathematics, 35(5)(2004), 655-663.

8.
B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Mathematical Modelling and Analysis, 14(3)(2009), 391-397. crossref(new window)

9.
B. C. Tripathy and A. Baruah, Norlund and Riesz mean of sequences of fuzzy real numbers, Applied Mathematics Letters, 23(2010), 651-655. crossref(new window)

10.
B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Computers & Mathematics with Applications. 9(2)(2010), 1031-1037.

11.
B. C. Tripathy and A. J. Dutta, On fuzzy real valued double sequence spaces, Soochow jour. Of Math., 32(4)(2006), 509-520.

12.
B. C. Tripathy and A. J. Dutta, On fuzzy real valued double sequence spaces $2{\ell}^p_F$ , Mathematical and Computer, 46(2007), 1294-1299.

13.
B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Mathematica Sinica, 24(5)(2008), 737-742. crossref(new window)

14.
B. C. Tripathy and B. Sarma, Vector valued double sequence spaces defined by Orlicz function, Mathematica Slovaca, 59(6)(2009), 767-776. crossref(new window)

15.
B. C. Tripathy and B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Mathematica Slovaca, 58(5)(2008), 621-628. crossref(new window)

16.
B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian Journal of Pure and Applied Mathematics, 32(11)(2001), 1689-1694.

17.
B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Journal of Mathematics, 37(2)(2006), 155-162.

18.
B. C. Tripathy, and S. Borgohain, The sequence space $m(M,\phi,{\Delta}^n_m,p)^F$ , Mathematical Modelling and Analysis, 13(4)(2008), 577-586. crossref(new window)

19.
L. A. Zadeh, Fuzzy sets,, Information and Control, 8(1965), 338-353. crossref(new window)